# SDR SWIA2018111645263

- Difficulty date: November 16, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 28,522 hours, 26,459 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Underserviced
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IDG 2 CAUTION IN FLIGHT.  IDG 2 DISCONNECTED PER QRH. [FLT #4562] CLOSED SERVICED IDG IAW AMM. DEFERRED #2 IDG IAW MEL.
